# SDR CALA2024010800059

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N20904
- Make and model: Boeing 787-8
- Aircraft serial: 34824
- Aircraft time: 43,177 hours, 5,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Incorrect
- Location: Seat 31d
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING CHECK THE ECONOMY AND ECONOMY PLUS CENTER SEAT ROWS 30-39 LH FOUND THE EMERGENCY LIGHT ON SEAT 31D P/N INCORRECT,ORIGINAT ED BY EMP V909212,REF TO HAECO NON ROUTINE NO.9472340 EA 3351-01 372 REV B OP012. PERFORMED BY EMP V909212,REPLACED THE LAMP ASSEMBLY AND PERFORME D THE INSTALLATION TEST,THE TEST RESULT NORMAL AS PER AMM 33-51- 06-00A-720A & AMM 33-51-00-00C-320A REV 179,IDT BY TA563.
